# SDR QMLA2024102820140

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N696AM
- Make and model: Bell 407
- Aircraft serial: 53564
- Aircraft time: 8,356 hours
- Engine: Allsn 250C47B
- Engine time: 8,114 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN NOTED AND FLIGHT ABORTED RTB, ADJUSTED A/C DUCT ON AFT BLOWER MOTOR. OPS CHECKED GOOD. ALL MAINTENANCE COMPLETED.
